skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 16 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is Faella, L.  [Clear All Filters]
2019
Faella, L.., S.. Monsurrò, and C. Perugia, "Exact controllability for evolutionary imperfect transmission problems", JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 122C, pp. 235–271, 2019.
2018
Faella, L.., S.. Monsurrò, and C. Perugia, "Homogenization of imperfect transmission problems: the case of weakly converging data", DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 31, pp. 595–620, 2018.
2017
Faella, L.., and C. Perugia, "Optimal control for a hyperbolic problem in composites with imperfect interface: a memory effect", EVOLUTION EQUATIONS AND CONTROL THEORY, vol. 6(2), pp. 187–217, 2017.
Khludnev, A.. M., L.. Faella, and C. Perugia, "Optimal control of rigidity parameters of thin inclusions in composite materials", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 68(2), 2017.
Chacouche, K.., L.. Faella, and C. Perugia, "Quasi-stationary ferromagnetic problem for thin multi-structures", REVISTA MATEMATICA COMPLUTENSE, vol. 30(3), pp. 657–685, 2017.
2015
Faella, L.., and C. Perugia, "Optimal control for evolutionary imperfect transmission problems", BOUNDARY VALUE PROBLEMS, vol. 2015, 2015.
DE MAIO, U.., L.. Faella, and C. Perugia, "Optimal control problem for second order linear evolution problem in a domain with oscillating boundary", COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. 60, pp. 1392–1410, 2015.
DE MAIO, U.., L.. Faella, and C. Perugia, "Optimal control problem for second order linear evolution problem in a domain with oscillating boundary", COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. 60(10), pp. 1392–1410, 2015.
2008
Faella, L.., and C. Perugia, "Some remarks on the asymptotic analysis of a convex minimum problem in a domain with highly oscillating boundary", ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS, vol. 18, pp. 185–197, 2008.
2007
DURANTE, T.., L.. Faella, and C. Perugia, "Homogenization and behaviour of optimal controls for the wave equations in domains with oscillating boundary", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 14, pp. 455–489, 2007.
2005
DURANTE, T.., L.. Faella, and C. Perugia, "Optimal controls of hyperbolic equations in domains with oscillating boundary", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 561–570, 2005.
2004
DE MAIO, U.., L.. Faella, and C. Perugia, "Homothetic changes of variables and the unique extension problem in Calculus of Variations", ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 16, pp. 103–123, 2004.
2002
Faella, L.., and C. Perugia, "Homogenization of some types of neumann and dirichlet problems", RICERCHE DI MATEMATICA, vol. 51(1), pp. 127–158, 2002.
2001
Carbone, L.., G. CARDONE, and L.. Faella, "L'epistolario Genocchi-Sella (1851-1883). Parte prima: i testi", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. 68, pp. 147–201, 2001.